MathSciNet Relay Station
MathSciNet bibliographic data
MR2280665 (2007j:37071) 37F10 (30D05 37F50 54F15)
Devaney, Robert L.; Look, Daniel M. A criterion for Sierpinski curve Julia sets. Spring Topology and Dynamical Systems Conference. Topology Proc. 30 (2006), no. 1, 163–179.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement